Alert archive / Pennsylvania / Freeze Warnings in 2012
Freeze Warning 3, NWS State College, PA
NWS State College, PA issued this freeze warning at Apr 2, 2012, 1:34 PM EDT for 13 counties in Pennsylvania. It took effect at Apr 3, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2012, 1:34 PM EDT (17:34 UTC)
- In effect from
- Apr 3, 2012, 2:00 AM EDT
- Expired
- Apr 3, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Union County, PA
The radar
The State College radar (KCCX), 45 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
936 WWUS71 KCTP 021734 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 134 PM EDT MON APR 2 2012 ...WIDESPREAD FROST AND FREEZE EXPECTED TONIGHT... PAZ017>019-024-025-045-046-049>053-058-030145- /O.NEW.KCTP.FZ.W.0003.120403T0600Z-120403T1200Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...LOCK HAVEN...WILLIAMSPORT... LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN... BLOOMSBURG...BERWICK...POTTSVILLE 134 PM EDT MON APR 2 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. * TEMPERATURES...LOWS AROUND 30. * TIMING...LATER TONIGHT THROUGH EARLY TUESDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ026>028-033>036-056-057-059-063>066-030145- /O.NEW.KCTP.FR.Y.0001.120403T0600Z-120403T1200Z/ HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...HUNTINGDON...MOUNT UNION...LEWISTOWN... MIFFLINTOWN...SOMERSET...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 134 PM EDT MON APR 2 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...LATER TONIGHT THROUGH EARLY TUESDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LA CORTE
3 follow-up statements
155 WWUS71 KCTP 022359 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 759 PM EDT MON APR 2 2012 .A CANADIAN HIGH PRESSURE SYSTEM WILL WORK SOUTHWARD ACROSS PENNSYLVANIA TONIGHT...BRINGING CLEAR SKIES...A DIMINISHING WIND AND COLD TEMPERATURES. PAZ033-030800- /O.UPG.KCTP.FR.Y.0001.120403T0600Z-120403T1200Z/ /O.EXA.KCTP.FZ.W.0003.120403T0600Z-120403T1200Z/ SOMERSET- INCLUDING THE CITY OF...SOMERSET 759 PM EDT MON APR 2 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...FALLING TO THE UPPER 20S. * TIMING...EARLY TUESDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ017>019-024-025-045-046-049>053-058-030800- /O.CON.KCTP.FZ.W.0003.120403T0600Z-120403T1200Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...LOCK HAVEN...WILLIAMSPORT... LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN... BLOOMSBURG...BERWICK...POTTSVILLE 759 PM EDT MON APR 2 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... * TEMPERATURES...FALLING TO THE UPPER 20S AND LOW 30S. * TIMING...EARLY TUESDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ026>028-034>036-056-057-059-063>066-030800- /O.CON.KCTP.FR.Y.0001.120403T0600Z-120403T1200Z/ HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...HUNTINGDON...MOUNT UNION...LEWISTOWN... MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...CHAMBERSBURG...NEWPORT... HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK... LANCASTER 759 PM EDT MON APR 2 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... * TEMPERATURES...FALLING TO THE LOW AND MID 30S. * TIMING...EARLY TUESDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
911 WWUS71 KCTP 030434 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1234 AM EDT TUE APR 3 2012 .A CANADIAN HIGH PRESSURE SYSTEM WILL WORK SOUTHWARD ACROSS PENNSYLVANIA TONIGHT...BRINGING CLEAR SKIES...A DIMINISHING WIND AND COLD TEMPERATURES. PAZ017>019-024-025-033-045-046-049>053-058-031200- /O.CON.KCTP.FZ.W.0003.120403T0600Z-120403T1200Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...LOCK HAVEN... WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 1234 AM EDT TUE APR 3 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...FALLING TO THE UPPER 20S AND LOW 30S. * TIMING...EARLY TUESDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ026>028-034>036-056-057-059-063>066-031200- /O.CON.KCTP.FR.Y.0001.120403T0600Z-120403T1200Z/ HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...HUNTINGDON...MOUNT UNION...LEWISTOWN... MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...CHAMBERSBURG...NEWPORT... HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK... LANCASTER 1234 AM EDT TUE APR 3 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...FALLING TO THE LOW AND MID 30S. * TIMING...EARLY TUESDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
227 WWUS71 KCTP 031212 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 812 AM EDT TUE APR 3 2012 PAZ017>019-024-025-033-045-046-049>053-058-031315- /O.EXP.KCTP.FZ.W.0003.000000T0000Z-120403T1200Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...LOCK HAVEN... WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 812 AM EDT TUE APR 3 2012 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES ARE WILL CONTINUE TO RISE AND REMAIN ABOVE FREEZING. $$ PAZ026>028-034>036-056-057-059-063>066-031315- /O.EXP.KCTP.FR.Y.0001.000000T0000Z-120403T1200Z/ HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...HUNTINGDON...MOUNT UNION...LEWISTOWN... MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...CHAMBERSBURG...NEWPORT... HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK... LANCASTER 812 AM EDT TUE APR 3 2012 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES ARE WILL CONTINUE TO RISE AND REMAIN ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Apr 2, 12:03 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 2, 12:03 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1203 PM EDT MON APR 2 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD DOWN OVER THE AREA TODAY AND TONIGHT. THE NEXT CHANCE OF RAIN WILL COME BY LATE TUESDAY INTO EARLY WEDNESDAY...AS A WEAK FRONT DROPS SOUTH THROUGH THE REGION. BASICALLY FAIR WEATHER IS THEN EXPECTED FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... SATELLITE SHOWS A GORGEOUS EARLY APRIL DAY IN PROGRESS WITH CLEAR TO SCATTERED SKIES ACROSS THE WHOLE FCST AREA. WINDS ARE OUT OF THE DRY NORTH AND ARE GUSTING 15-25MPG AT TIMES...ESPECIALLY OVER SERN ZONES. THE WIND WILL DIMINISH LATER TODAY AND OVERNIGHT AS A CHUNK OF THE HIGH BREAKS OFF AND MOVES OVERHEAD. THIS WILL ALLOW FOR SOME EFFICIENT RAD COOLING AND PROMPT MORE EARLY SEASON FROST/FREEZE HEADLINES. THINKING AT THIS POINT IS FOR A FROST ADVISORY OVER MY SRN ROW OR TWO OF COUNTIES...AND A FREEZE WARNING FURTHER NORTH. EVEN THOUGH NORMAL LOWS FOR THE TIME OF YEAR ARE VERY NEAR FREEZING...THE WARM WEATHER GAVE AN EARLY KICK-START TO MOST TREES AND SHRUBS ACROSS THE REGION. FOR THE REMAINDER OF TODAY...DESPITE THE DRY AIR/LOW RH AND GUSTY NNW WINDS OVR EASTERN PA...THINKING IS THAT FINE FUELS ARE STILL DAMP ENOUGH TO PRECLUDE A SIGNIFICANT WILDFIRE THREAT. THEREFORE WILL ONLY MENTION POTENTIAL FOR ENHANCED FIRE WEATHER CONDITIONS IN THE HWO IN THE EAST. && .SHORT TERM /TUESDAY/... ANOTHER IN THE SERIES OF WEAK UPPER TROUGHS WILL DROP ACROSS THE REGION LATER TUESDAY AND TUESDAY NIGHT. THIS WILL SUPPORT A WEAK FRONTAL SYSTEM WHICH COULD TRIGGER A SHOWER IN THE NW BY LATE IN THE AFTERNOON. OTHERWISE TUES WILL BE FAIR...DRY AND MILD WITH HIGHS GENERALLY IN THE 60S. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... AREAS OF RELATIVELY WEAK ASCENT WILL ACCOMPANY THE PASSAGE OF A WNWLY JET-LET/S RIGHT ENTRANCE REGION...AND BRING LIGHT QPF TO THE REGION TUESDAY NIGHT. RAINFALL WILL BE QUITE LIGHT WITH THIS CFROPA...AND DISTURBANCE ALOFT. THE VEERING FLOW ALOFT AND APPROACH OF THE SUBSIDING RIGHT EXIT REGION OF A STRONGER...115 KT JET FROM THE NW WILL LEAD TO POPS ONLY IN THE 20-35 PERCENT RANGE TUESDAY NIGHT. THE CENTRAL U.S. UPPER RIDGE/OMEGA BLOCK PATTERN WILL MAKE ONLY SLOW PROGRESS EAST AS IT IS BOMBARDED BY A FEW NRN AND SRN STREAM WAVES AS WELL AS BEING IMPEDED BY THE ERN CANADA UPPER LOW. THIS WILL SERVE TO KEEP PA IN SOME DEGREE OF NW FLOW THROUGH THE REMAINDER OF THE LONG TERM PD. AT THIS POINT...NO OPPORTUNITIES FOR SIGNIFICANT RAINFALL APPEAR LIKELY FOR THE PERIOD WEDNESDAY AFTERNOON INTO THE MIDDAY HOURS OF EASTER SUNDAY. THE NW FLOW WILL ALSO BRING NEAR...TO SLIGHT ABOVE NORMAL MAX TEMPS THIS AFTERNOON THROUGH FRIDAY...FOLLOWED BY A WARM UP FOR THE UPCOMING WEEKEND. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... SKIES HAVE CLEARED ACROSS THE FCST AREA WITH A GUSTY NORTHERLY WIND IN THE 15-25 MPH RANGE. SKIES WILL REMAIN CLEAR OVERNIGHT WITH WINDS GRADUALLY DIMINISHING TO LIGHT AND VARIABLE. WILL STAY VFR INTO TUESDAY AS HIGH PRESSURE STAYS IN CONTROL. OUTLOOK... TUE...VFR WITH SHOWERS POSSIBLY ARRIVING LATE. WED...MVFR WITH A CHC OF SHOWERS EARLY...BECOMING VFR. THU-FRI...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...LAMBERT AVIATION...LA CORTE
Hazardous weather outlook, Apr 2, 4:38 AM EDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 438 AM EDT MON APR 2 2012 PAZ004>006-010>012-037-041-042-030845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- 438 AM EDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-030845- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 438 AM EDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY THIS AFTERNOON. AREAS OF FROST AND NEAR FREEZING TEMPERATURES ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:34 PM EDT | Frost Advisory | CTP | Adams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 8 more | 18 hr |
Nearby
Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.